National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276920

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

276920
VAERS Form:
Age:21.0
Gender:Female
Location:Pennsylvania
Vaccinated:2007-03-28
Onset:2007-03-28
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0088U / 2 UN / IM

Administered by: Other      Purchased by: Unknown
Symptoms: Injection site irritation

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Rash; Urticaria; Discomfort; Drug hypersensitivity; Penicillin allergy
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type':

Write-up:Information has been received from a registered nurse, concerning a 21 year old female patient, with a penicillin allergy and drug hypersensitivity including a history of rash from penicillin and acetaminophen/propoxyphene (DARVOCET), irritation from mico"nazole (MONISTAT) and urticaria from neosporin, who on 28-MAR-2007, was vaccinated with the third dose of Gardasil (Lot #655324/0088U). There were no problems reported with administration of the first and second dose of Gardasil (dates not specified). The


Changed on 12/8/2009

276920 Before After
VAERS Form:
Age:21.0
Gender:Female
Location:Pennsylvania
Vaccinated:2007-03-28
Onset:2007-03-28
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0088U / 2 UN / IM

Administered by: Other      Purchased by: Unknown Other
Symptoms: Injection site irritation

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Rash; Urticaria; Discomfort; Drug hypersensitivity; Penicillin allergy
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type': (blank) WAES0703USA05336

Write-up:Information has been received from a registered nurse, concerning a 21 year old female patient, with a penicillin allergy and drug hypersensitivity including a history of rash from penicillin and acetaminophen/propoxyphene (DARVOCET), irritation from mico"nazole miconazole (MONISTAT) and urticaria from neosporin, who on 28-MAR-2007, was vaccinated with the third dose of Gardasil (Lot #655324/0088U). There were no problems reported with administration of the first and second dose of Gardasil (dates not specified). There was no concomitant medication. On 28-MAR-2007, at the time of the IM vaccination in the left arm, the patient experienced burning at the injection site, and the needle was withdrawn after only 0.3ml had been administered. The nurse stated that after "a short wait," the remaining 0.2ml of the dose was administered into the right arm, and the patient again complained of the burning sensation. Shortly after the vaccination was completed in the right arm, the nurse confirmed the "burning sensation went away and the client recovered." Additional information has been requested.


Changed on 9/14/2017

276920 Before After
VAERS Form:(blank) 1
Age:21.0
Gender:Female
Location:Pennsylvania
Vaccinated:2007-03-28
Onset:2007-03-28
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0088U / 2 3 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Injection site irritation

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Rash; Urticaria; Discomfort; Drug hypersensitivity; Penicillin allergy
Allergies:
Diagnostic Lab Data: None
CDC 'Split Type': WAES0703USA05336

Write-up:Information has been received from a registered nurse, concerning a 21 year old female patient, with a penicillin allergy and drug hypersensitivity including a history of rash from penicillin and acetaminophen/propoxyphene (DARVOCET), irritation from miconazole (MONISTAT) and urticaria from neosporin, who on 28-MAR-2007, was vaccinated with the third dose of Gardasil (Lot #655324/0088U). There were no problems reported with administration of the first and second dose of Gardasil (dates not specified). There was no concomitant medication. On 28-MAR-2007, at the time of the IM vaccination in the left arm, the patient experienced burning at the injection site, and the needle was withdrawn after only 0.3ml had been administered. The nurse stated that after "a short wait," the remaining 0.2ml of the dose was administered into the right arm, and the patient again complained of the burning sensation. Shortly after the vaccination was completed in the right arm, the nurse confirmed the "burning sensation went away and the client recovered." Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276920&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166